# SDR FDEA202209052202

- Difficulty date: September 5, 2022
- Submitted: September 10, 2022
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 64,948 hours, 25,005 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: A52171851001
- Part serial: CS1607
- Condition: Cracked
- Location: Frm 14c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD PAX DOOR FRAME SEGMENT AT FR14C FOUND 1EA CRACK   REPLACED RH FWD PAX DOOR CRACKED FRAME SEGMENT AT FR14C WITH A FABRICATED   PART PER A300-600F SRM51-40-21 AND DWG: F52181297 (ISSUE.K), F52181299(ISSUE.G).   TRACKING EA 6-5210-T0370251 P1 RAISED AND ACCOMPLISHED. EA TITLE: DOORS -   PASSENGER/CREW - LOCAL FABRICATION AND REPLACEMENT OF FRAME SEGMENT ON R1   DOOR - RSC TRACKING. THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.  ORIG SUB DATE:  9/6/2022
